# SDR SIMA20201109002

- Difficulty date: November 9, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,655 hours, 32,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROX LIGHTS NR 1, 2 AND 3 ARE INOPERABLE.  C/A COMPLETE: R & R NR 2 EMERGENCY BATTERY POWER SUPPLY, IAW EMB-145 AMM 33-50-04 AND ENVOY W/C 33-700-19, OPERATIONS CHECK GOOD.
